# SDR HNAA2024051400370

- Difficulty date: April 16, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E033182 CARGO DOOR LOWER FRAME INBD PROFILE CORRODED AT NUT PLATE HOLES.  : REMOVED CORRODED AND REPLACED WITH NEW & SERVICEABLE CARGO DOOR LOWER FRAME INBOARD L-PROFILE IAW EMB-145 SRM 51-10-03, AND SRM 51-40-02.
